Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a theorem of Marcinkiewicz and Zygmund


Author: A. P. Calderón
Journal: Trans. Amer. Math. Soc. 68 (1950), 55-61
MSC: Primary 31.0X
MathSciNet review: 0032864
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31.0X

Retrieve articles in all journals with MSC: 31.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1950-0032864-0
PII: S 0002-9947(1950)0032864-0
Article copyright: © Copyright 1950 American Mathematical Society